# SDR AU980806

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2435 · Starter-Generator
- Part: Clamp
- Part number: 230721125
- Condition: Loose
- Location: Start/Gen
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE STARTER-GENERATOR `V' BAND CLAMP NUT MISSING AND CLAMP MOVED.
